# SDR TSAA0351030

- Difficulty date: January 15, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6554893
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED RIGHT WEB SECTION FROM BS 675 TO BS 695 FROM BL 0 TO RBL 70.  FABRICATED NEW PRESSURE WEB SECTION, STIFFENERS AND FILLERS.  SHOT PEENED, ALODINED AND PRIMED ALL BARE SURFACES AND REPAIR PARTS.  INSTALLED REPAIR PARTS PER FIGURE 3.  REPAIR COMPLETED IAW ECO 3328, PART II AND V.  AIRCRAFT RETURNED TO SERVICE.  (M)
